# SDR AWXA200500297

- Difficulty date: February 19, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 654795710
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK CORROSION WAS FOUND AFT CARGO DOOR SILL LOWER CHANNEL AT BS 837, STR 25 RT.  MAINTENANCE REMOVED CORRODED AFT CARGO DOOR SILL LOWER CHANNEL AT BS 837, STR 25 RT; FABRICATED A NEW REPLACEMENT CHANNEL PER DWG 65-47957; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
